# SDR REXA2022021300231

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR PANEL FOUND CRACKED AND CORRODED.   LOCATED AND DRILLED NEW SERVICEABLE AFT STAIR PANEL IAW CRJ900 SRM 51-40-11-001-001-A01 PN: 601R317071-11 INSTALLED AFT STAIR WEB IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
